Ele-Math Home
MIA
Volume 1
Volume 2
Issue 1
Issue 2
Issue 3
Issue 4
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Volume 21
Volume 22
Volume 23
Volume 24
Volume 25
Volume 26
Volume 27
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Mohammad S. R. Chowdhury and Kok-Keong Tan
Study of generalized quasi-variational inequalities for lower and upper hemi-continuous operators on non-compact sets
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Mohammad S. R. Chowdhury
Kok-Keong Tan
Find more articles with the same subject classes
Primary
47H04
47H05
47H09
47H10
49J35
49J40
54C60
Find more articles with the same keywords
generalized quasi-variational inequality
locally convex space
lower semi-continuous
upper semi-continuous
lower hemi-continuous
upper hemi-continuous
monotone and semi-monotone operators
Downloads
Abstract
Abstract
Full article
Full article